# SDR TRAX200600592

- Difficulty date: August 9, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 21,598 hours, 19,094 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BULKHEAD WEB CRACKED  LT SIDE AT EMER GEAR EXT. PULLEY BRACKET LBL9.  REMOVED DAMAGED SECTION OF WEB REF REO 601R-53-11-926.TRIMMED -3 WEB FILLER, -1 WEB SPLICE, AND -2 WEB SPLICE TO SIZE IAW REO 601R-53-11-926. PERFORMED EDDY CURRENT INSPECTION OF CUT OUT AREA PER REO  601R-53-11-926 IAW CRJ 2OO NDTM PART 1. 51-20-06. NO DEFECTS NOTED.  LOCATED HOLES IN -1 WEB SPLICE, -2 WEB SPLICE AND -3 WEB FILLER IAW REO 601R-53-11-926. FINISHED LOCATING AND DRILLING HOLES IN WEB SPLICES -1.-2., FABRICATED AND DRILLED -9,-10 UPPER WEB SPLICE,--11. AND 12 SHIMS, -7,- AFT SPLICE ANGLE AND BENT UP -8 SPLICE ANGLE.  ALL WORK DONE IAW REO 601R-53-11-926 DK 7022603. PREFORMED FINAL TRIM AND DRILL ON -7,-8 ANGLE SPLICES AND
